T Nation

Looking for Support and Venting

I could use some support here. I went from 3 times a week to ED per my doctor who is from a known hormone clinic. Lately, I’ve been feeling not just real hot at times but also then feeling cold, like a deep chill in my body. Very uncomfortable. Not thyroid related since that has been check out tons of times. And this all started with the change. It has only been 4 or 5 days on this dosage. I just feel like I’ve been on this rollercoaster, it gets good but it is short lived and then it changes and we (doctor and me), try something else different. I’m not really looking for, “fix it” advice, more just support that this is sometimes par for the course and just to keep me going. I’m primary hypogonadism and this is something I need to use.

Is the Test mixed with an AI?

This is a vague-childish post. Strap on your boots and keep marching, or be prepared to wear a cardigan and remove it when needed to. Best I can do since al you need is support.

Switching to ED was to avoid having to take an AI (doctor’s suggestion).

What was your old protocol and the new one, doses, etc. What are your blood values, tot-t, free-t, shbg, e2, thyroid levels and lab ranges. How old are you. Weight, general fitness level, amt and type of exercise. Any other supplemensts. Diet. Sleep.

Any other health issues or meds, current or past.
Stress, home life, work, etc

You don’t actually have to answer all this, I’m mainly trying to have you really dig into all this in your head to see if something clicks. That said the more info you provide, the more likely someone might notice a possible issue.

I mean yeah, it kinda sounds like hormonal swings, could be a lot of stuff though. If it really bothers you; I’d consider keeping a journal for a few weeks with as much info in it as you can, maybe you’ll find a correlation with something that you’ve missed.

Something that clicked as I was writing this, could you have a low grade infection of some sort? I’ve had something like that where I just felt run down often and my body temp would fluctuate. As I recall it lasted a month or 2 then cleared up, no idea what it was, never went to a doc.

Best of luck, you’ll get it figured out or it will pass eventually.

The only thing I can offer is that I had hot flashes when my T was low (e2 as well maybe). I used to have them before TRT. Just sweating out of nowhere. I also had them during the first 2-4 weeks on TRT because my dose was really low. Felt ok the first week or so but then as I shut down, the exogenous T just wasn’t enough for me to find relief and the hot flashes came back.

This happens to me everytime I change my dosage because my hormone levels are unstable because of the dosing changes and takes 6 weeks to stabilize.

Hang in there and keep yourself occupied to get your mind off the unpleasant feelings.

This was the right call in my opinion, but it might take more than one attempt to get the correct dosing before you feel optimal.

Thanks for your comments and insight. Much appreciated.

Thanks Wolf, I’ll review all these things and I’ve taken your advice to start journal more to keep track of what I felt. I’m at 16 with my SHBG, TT: a little over 600, FT: 18, e2: 28.5, TSH 1.1, DHEA-Sulfate: 187.0. At this protocol I had no Libido, the worst insomnia, feeling warm a lot, mood was stable except feeling like of blah. Prior protocols I was mostly good in all these areas except feeling tired. I think for me, it is mostly e2 related when it gets too high even if it is in range. I’m getting my Ferritin Levels checked since I once reported having low (out-of-range) for it in the past. I find for me that I’m better off being in the 500 to 600 range, since the also keeps my e2 low as well.

I’ve been on TRT since I was 20, I’m 40 now. So as much as I’m not new to this, back then the protocols sucked, I wasn’t well informed and most of the time I was using gels (which worked and then stopped).

Cool, keep us posted on how you’re doing?